advertisement
Question
Posted by: Anonymous | 2009-05-11

Please advise?

Hi Doc. Just want to know something.
I was on anti-biotics a while ago, and drank the last pill, on the first day of my period. It' s about 2 weeks after I had my period, and I just want to know, if it is safe already to have intercourse?

Thanks
Anon

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I presume that you are also on the Pill. If so, you are safe two weeks after stopping the antibiotics.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement